# SDR 39LA20160914169

- Difficulty date: September 14, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N103WF
- Make and model: Skrsky S61N
- Aircraft serial: 61766
- Aircraft time: 52,175 hours, 136,899 cycles
- Engine: Ge CT581402
- Engine time: 27,628 hours, 1,404 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT581402
- Part serial: 295238C
- Condition: Flamed Out
- Location: Nr 2
- Part time: 27,628 hours, 1,404 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF, THE CREW REPORTED THAT THE NR 2 ENGINE SHUTDOWN.  UPON LANDING, THE AIRCRAFT WAS SHUTDOWN WHILE THE PASSENGERS WERE EVACUATED.  MAINTENANCE PERFORMED AN INSPECTION OF ALL FEED LINES IN THE AFT AND CENTER FUEL TANKS AND INSPECTED THE NR 2 AIRFRAME FUEL FILTER.  THERE WERE NO DEFECTS NOTED.  FUEL LEAKS WERE PERFORMED FOR LINE AND FILTER CHECKS.  NO LEAKS NOTED.  MAINTENANCE PERFORMED IAW S-61 MM CHAPTER 28-20.  THE NR 2 ENGINE, PN CT58-140-2, SN 295238C WAS REMOVED AND A SERVICEABLE ENGINE, SN 285-063RC WAS INSTALLED.  MAINTENANCE WAS COMPLETED IAW S-61 CAMP ENGINE R & R TASK CARD M2.  MAINTENANCE-1004, REV: 0 DATED 05/22/2012.  NO LEAKS WERE DETECTED AFTER THE NR 2 ENGINE RAN AT GROUND IDLE FOR 5 MINUTES.
